Vol. 15 No. 4: (October 2022)
This October 2022 issue covers 50 peer-reviewed open access papers in diverse fields from topology to algebra and discrete mathematics to nonlinear analysis, mathematical physics, and mathematical analysis by authors from different countries including USA, Kosove, Japan, Philippines, Egypt, Jordan, South Korea, Iraq, Saudi Arabia, and Thailand. The majority of papers are funded by reputable institutions.
We are also glad to celebrate productive 15th year of the EJPAM.
We would like to thank the authors, reviewers, editorial board members, readers and all stakeholders for their valuable contributions.
Eyup Cetin and Baris Kiremitci